In our article today, we will examine whether it can cause diarrhea when the zyrtec drug is used. Before answering this question, let’s get to know the drug zyrtec. Zyrtec is a drug that is used in allergic flu situations. In this sense, Zyrtec prevents allergic symptoms that affect the respiratory tract in particular. Zyrtec is consumed to temporarily block the effects of pollen or airborne substances that may cause allergies, depending on climates. The drug is available in tablet, oral drops and syrup varieties. The drug is a prescription drug that is prescribed by your doctor if deemed appropriate. Therefore, do not use the drug on the advice of your environment or do not recommend the drug prescribed to you by others.

So, does this drug cause a problem with diarrhea when used? Diarrhea is among the common side effects of the drug, according to the research conducted by experts. If you have diarrhea problems after you use the drug, it is probably one of the side effects of the drug. However, there is no rule that the side effects will be seen in everyone. So you may not have diarrhea problem. Since licking the diarrhea problem for a long time will cause you to throw out the vitamins and water in your body, you should talk to your doctor immediately in case of diarrhea that does not go away for a long time, tell the drugs you use and get support.

Leave a Reply

Your email address will not be published.